Relative epimorphisms and monomorphisms in homotopy theory
Compositio Mathematica, Volume 61 (1987) no. 3, pp. 353-367.
@article{CM_1987__61_3_353_0,
     author = {Hilton, Peter and Roitberg, Joseph},
     title = {Relative epimorphisms and monomorphisms in homotopy theory},
     journal = {Compositio Mathematica},
     pages = {353--367},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     zbl = {0624.55005},
     mrnumber = {883488},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_353_0/}
}
TY  - JOUR
AU  - Hilton, Peter
AU  - Roitberg, Joseph
TI  - Relative epimorphisms and monomorphisms in homotopy theory
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 353
EP  - 367
VL  - 61
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__61_3_353_0/
UR  - https://zbmath.org/?q=an%3A0624.55005
UR  - https://www.ams.org/mathscinet-getitem?mr=883488
LA  - en
ID  - CM_1987__61_3_353_0
ER  - 
%0 Journal Article
%A Hilton, Peter
%A Roitberg, Joseph
%T Relative epimorphisms and monomorphisms in homotopy theory
%J Compositio Mathematica
%D 1987
%P 353-367
%V 61
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__61_3_353_0
Hilton, Peter; Roitberg, Joseph. Relative epimorphisms and monomorphisms in homotopy theory. Compositio Mathematica, Volume 61 (1987) no. 3, pp. 353-367. http://www.numdam.org/item/CM_1987__61_3_353_0/

Felix, Y. and Lemaire, J.-M.: On the mapping theorem for Lusternik-Schnirelmann category. Toplogy 24 (1985) 41-43. | MR | Zbl

Ganea, T.: On monomorphisms in homotopy theory. Topology 6 (1967) 149-152. | MR | Zbl

Henn, H.- W.: On almost rational co-H-spaces. Proc. Amer. Math. Soc. 87 (1983) 164-168. | MR | Zbl

Hilton, P.: Homotopy Theory and Duality, Notes on Mathematics and its Applications. Gordon and Breach (1965). | MR

Hilton, P., Mislin, G. and Roitberg, J.: Localization of Nilpotent Groups and Spaces, Notas de Matemática. North-Holland Mathematics Studies 15 (1975). | MR | Zbl

Hilton, P. and Roitberg, J.: Generalized C-Theory and torsion phenomena in nilpotent spaces. Houston J. Math. 2 (1976) 525-559. | MR | Zbl

Hilton, P. and Roitberg, J.: Note on epimorphisms and monomorphisms in homotopy theory. Proc. Amer. Math. Soc. 90 (1984) 316-320. | MR | Zbl

Roitberg, J.: Monomorphisms and epimorphisms in homotopy theory. Israel J. Math. 46 (1983) 205-211. | MR | Zbl

Roitberg, J.: On weak epimorphisms in homotopy theory. Pacific J. Math. 121 (1986) 183-187. | MR | Zbl

Varadarajan, K.: Groups for which Moore spaces M(π, 1) exist. Annals of Math. 84 (1966) 368-371. | Zbl